DIGIT-AMICABLE NUMBERS

Journal Title: Journal of Science And Arts - Year 2012, Vol 19, Issue 2

Abstract

The aim of this paper is to establish some interesting arithmetic properties of a class of integers.

Authors and Affiliations

DUMITRU ACU, CRISTINEL MORTICI

Keywords

Related Articles

MATHEMATICS AND MENTAL CALCULUS

This paper presents some great skills of both mathematicians and nonmathematicians in mental calculus. These information are important because the personalities we spoke about were very significant for their times and th...

A STUDY OF THE TEMPERATURE ON THE TiO2 THIN FILMS SURFACE DEPOSED ON GLASS IN THE MULTIPULSE IRRADIATION REGIME

This article is based on solving the heat equation in the particular case of thin films of TiO[sub]2[/sub] on glass base. The solution of the equation allows establishing the temperature on the film surface within the co...

INVERSION THEOREM FOR GENERALIZED FRACTIONAL HALF HARTLEY TRANSFORM

This paper is concerned with the definition of generalized fractional half Hartley transform. Fractional half Hartley transform is extended to the distribution of compact support by using the kernel method. We establish...

SOME INEQUALITIES IN THE CONVEX QUADRILATERAL

In this paper we present some inequalities about the convex quadrilateral using the Jensen Inequality, the Tóth-Lenhard Inequality.

Download PDF file
  • EP ID EP135192
  • DOI -
  • Views 212
  • Downloads 0

How To Cite

DUMITRU ACU, CRISTINEL MORTICI (2012). DIGIT-AMICABLE NUMBERS. Journal of Science And Arts, 19(2), 115-120. https://europub.co.uk./articles/-A-135192